Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Why do I feel cold at the right upper part of my abdomen, under the breast which even hurts ?

Why does the right upper part of my abdomen feel cold (to the touch)? Right under breast. Only when I touch that spot I get a cold sensation underneath. And it s growling . I may have pulled a muscle about a week ago. I m 19 and somewhat inactive. It hurts a little too. Could I be bleeding inside? Is it my gall bladder?
Asked On : Fri, 8 Jul 2011
Answers:  1 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi , no you are not bleeding inside as the signs of bleeding are shock means low blood pressure and high pule rate and you wouldn't be sitting at home if you were bleeding :)
The cold sensation can be muscular due to nerve compression , apply some ointment containing diclofenac sodium like volini gel or volitra ointment after hot fomentation.For gall bladder you should go for an ultrasound and blood counts.It is better to consult a surgeon if the symptom persists.Take care
Answered: Fri, 8 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor